# SDR TRBA2010053

- Difficulty date: June 1, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 19,512 hours, 22,891 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL NEAR SEATS 2CD.  TROUBLESHOT TO BULB AT SEAT 2CD, DEFERED IAW MEL 33-2 AUTH NR 060009-C LACK OF TIME. AWAITING COMPLETION OF MEL FOR PARTS INFORMATION.
